# SDR DALA1171390190

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 70,081 hours, 10,294 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS25306222
- Condition: Defective
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT RUNWAY TURNOFF LIGHT HAS A BURNING SMELL WHEN TURNED ON. BURNING SMELLS LIKE RUBBER.  FOUND RT RUNWAY TURNOFF LIGHT SWITCH DEFECTIVE.  REPLACED SAME IAW BOEING STD WIRING PRACTICE CHAPTER 20.  RT RUNWAY TURNOFF LIGHT OPS CHECKS GOOD.  REF B767 WDM 33-42.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
